# SDR AALA202512150082

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 60,368 hours, 40,932 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 6774E010000
- Part serial: 01207
- Condition: Vibration
- Location: Nr 1 Engine
- Part time: 67,399 hours, 28,683 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PRONOUNCED LOW FREQUENCY RUMBLE FELT THROUGH FLOOR DURING HIGH ALT CRUISE, FL330-380 ..75-.79 IMN, BEGINS AT 81% N1 TO 84% N1. BELOW AND ABOVE 81-84% NO RUMBLE. ALL ENG IND NORMAL, N1S EQUAL.N1 VIB NBR1 ENG 0.2 / NBR2 ENG 0.9.  N2 VIB NBR1 ENG 0.2 NBR 2ENG 0.8. VIBRATION READINGS STEADY ALL THRUST SETTINGS. SUSPECT RUMBLE IS AIR DUCT HARMONIC, WHICH MAY BE CAUSING ON GOING AIR BLEED CLASS II STATUS AND ECAM MSGS. DECESION MADE TO RETURN TO PHX, EMERGENCY DECLARED LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED REPLACED #2 ENG PRV IN REF TO MM 36-11-52.
